# SDR ABXR2020081100076

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER AFT REAR SPAR CORRODED. REPAIRED ON REA 47417REA17 AND NR 0834.
